ClinVar Miner

Submissions for variant NM_002382.4(MAX):c.223C>T (p.Arg75Ter) (rs387906650)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000129940 SCV000184759 pathogenic Hereditary cancer-predisposing syndrome 2017-03-10 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Alterations resulting in premature truncation (e.g.reading frame shift, nonsense)
Invitae RCV000524813 SCV000637870 pathogenic Hereditary Paraganglioma-Pheochromocytoma Syndromes 2018-03-13 criteria provided, single submitter clinical testing This sequence change creates a premature translational stop signal (p.Arg75*) in the MAX gene. It is expected to result in an absent or disrupted protein product. This variant is not present in population databases (ExAC no frequency). This variant has been reported to segregate with bilateral adrenal pheochromoytoma in a single family (PMID: 21685915), and has been reported in additional unrelated individuals with adrenal pheochromocytoma (PMID: 22452945, 23551045). ClinVar contains an entry for this variant (Variation ID: 29786). Loss-of-function variants in MAX are known to be pathogenic (PMID: 21685915, 26070438). For these reasons, this variant has been classified as Pathogenic.
OMIM RCV000022653 SCV000043942 risk factor Pheochromocytoma, susceptibility to 2011-06-19 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.